# SDR CA971223001

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- Engine: Lyc T5311B
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Cap Angle
- Part number: 204030164205
- Condition: Broken
- Location: Fwd Blkhead
- Part time: 15,223 hours
- Component: 24031170001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER CAP ANGLE FOUND BROKEN AND A CRACK HAD DEVELOPED IN THE MAIN PANEL.   CRACK APPROX 2 INCHES TO 2.50 INCHES IN FRONT OF P/N 204-060-651-001, TUBE ASSY AND EXTENDING 10 INCHES VERTICAL DOWN AND DISAPPEARS BEHIND THE OWER CAP ANGLE.  THE  CRACK ALSO EXTENDS UPWARDS BEHIND THE ANGLE BETWEEN THE MAIN PANEL AND FORWARD BULKHEAD.  AIRCRAFT TT:  14,959 HOURS.
